MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)
Model Number E140
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range shock impedance measurements of 136 ohms.Technical services (ts) was contacted and recommended possible reprogramming options.This icd remains in service.No adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25461054
Report Number2124215-2026-31030
Device Sequence Number8726319
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)160217
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2016
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number115561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/17/2026
08/10/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/18/2026
08/11/2026
Date Device Manufactured02/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale